# SDR P2EA00091

- Difficulty date: March 19, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND LEFT WING INBOARD LEADING EDGE AT LEADING EDGE STATION 219.67 WITH CRACK, LENGTH 2 INCH.  REPAIRED LEFT WING INBOARD LEADING EDGE SKIN AT LE STATION 219 PER BOEING SRM 57-20-2 FIG 1 AND 51-10-1 PARAGRAPH 4 WORK ACCOMPLISHED ON NON-ROUTINE NR 0200.  (M)
